A domain-theoretic approach to computability on the real line

File Description SizeFormat 
A domain-theoretic approach.psdefault275.37 kBPostscriptDownload
Title: A domain-theoretic approach to computability on the real line
Author(s): Edalat, A
Sunderhauf, P
Item Type: Journal Article
Publication Date: 6-Jan-1999
Citation: THEOR COMPUT SCI Vol.( 210 ) No.( 1 ) pp 73 - 98
URI: http://hdl.handle.net/10044/1/1178
Publisher Link: http://dx.doi.org/10.1016/S0304-3975(98)00097-8
ISSN: 0304-3975
Start Page: 73
End Page: 98
Copyright Statement: Copyright © 1999 Elsevier Science B.V. This is the author's version of a work that was accepted for publication in Theoretical Computer Science. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Theoretical Computer Science, volume 210, issue 1 (January 1999). doi:10.1016/S0304-3975(98)00097-8
Volume: 210
Appears in Collections:Theory of Computational Systems

Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons